MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.43 ML, SMALLBORE EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, LU; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.43 ML, SMALLBORE EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, LU; STOPCOCK, I.V. SET
Catalog Number MC33424
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.
 
Event or Problem Description
The event involved a 60" (152 cm) appx 1.8 ml, smallbore ext set w/remv microclave® clear, clamp (blue), luer lock where it was reported that they had multiple issues of syringe tubing leaking at the microclave.The event occurred while providing patient care.Per the report, ¿rn primed new syringe medication line to give scheduled lasix.No leakage noted during prime.While hooking up the flush and pushing a tad, rn realized the tubing was leaking from the microclave.Microclave removed and flush hooked directly to tubing to see it was a microclave issue vs tubing issues, tubing continued to leak.Another syringe tubing was retrieved from bedside cart with same lot number (lot: 14063312), same issue noted.Everything appears fine when flushing with no pressure, but if there is any resistance on the line (ex.Clamped or infusing into a line with other fluids running) the tubing leaks at the microclave with a slow drip.Tubing removed and other syringe tubing retrieved from supply room with no problems noted.¿ there was patient involvement and no adverse event/patient harm.
 
Additional Manufacturer Narrative
Two (2) used list#: mc33563, 60" samples, and one 0.9% sodium chloride, usp 10ml syringe were returned for evaluation.As received a crack on each of the female luer were observed.No additional damage or anomalies were found.The samples were tested as procedure and a leaks from a crack on the female luer was confirmed.No additional damage or anomalies were observed.Complaint of leak can be confirmed or replicated.The probable cause is a molding vendor issue.The device history lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.Corrective actions are in process.D9 device returned to manufacturer on: 2/5/2025.

Brand Name
60" (152 CM) APPX 0.43 ML, SMALLBORE EXT SET W/REMV MICROCLAVE® CLEAR, CLAMP, LU
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
.
lake forest, IL 60045
2247062300
MDR Report Key21193196
Report Number9617594-2025-00150
Device Sequence Number3480169
Product Code FMG
UDI-Device Identifier00887709038677
UDI-Public(01)00887709038677(17)290601(10)14063312
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33424
Device Lot Number14063312
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LASIX, UNK MFR.
Patient SexUnknown